# SDR ASAA0590109

- Difficulty date: June 6, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A610028
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK, FOUND GOUGES AND DENTS ON AFT CARGO DOOR OUTER SKIN.  REPAIRED IAW EA 5230-01265.  (M)
